# SDR UPS08851423

- Difficulty date: December 23, 2007
- Submitted: January 16, 2008
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 70,868 hours, 47,279 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Bracket
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 RUDDER L/E FAIRING ATTACH BRACKET CRACKED IN 3 EA PLACES, BETWEEN TOP AND 2ND FROM TOP HINGE POINTS.  REMOVED, FABRICATED AND INSTALLED REPAIR BRACKET ON RUDDER L/E IAW SRM 51-01-21, AND DWG 5701591.
